Stopping Lamotrigine

Updated
Deeds Says:

I have been on epitec for 3 months and have been suspecting it as the cause of severe depression and inability to focus. I can hardly talk to anyone because it feels like i dont have anything appropriate to say, my vocabulary is shot and this has been causing social anxiety. I was about to lose it when i started looking for discussions mentioning similar symptoms and to my relief I have found quite a lot of people experiencing exactly the same as me.
So i want to kick this med immediately. I know it is probably unwise, but wanted to know if anyone out there has stopped using altogether (im on 100mg a day) without issues?

2 Replies

Earliest Newest Votes
1
Verwon Says:

Why are you taking it? What condition is being treated with it? It might not be safe for you to stop it abruptly.

I think it would be best for you to consult your doctor, and possibly switch to a different medication.

The NIH lists its typical side effects as possibly including dizziness, headache, weight changes, and mood changes.

Was this helpful? 0
2
Deeds Says:

Re: Verwon (# 1) Expand Referenced Message

Hi Verwon,

It has been prescribed as a mood stabilizer treating bipolar.

Point taken thank you, I'll be consulting with my doc about replacing it.

Take care..

Was this helpful? 0

More Discussions:

Lamotrigine Drug Information

Would like to know what this med is used for?? ## triangular shape lamotrigine with 93 on front and 463 on back - How ma...

7 REPLIES
Lamotrigine 200 mg tab by northstar

Been on generic by Northstar for over a year then this last June 2013 I filled my rx again and within 48 hours I went th...

7 REPLIES
lamotrigine cough and vomiting

I have bipolar disorder and have been on almost everything for it, was taking depakote and Saphris which worked great bu...

3 REPLIES
lamotrigine 100 mg

round white tablet imprint zc80 ## I want to verify that the pills in this bottle are Lamotrigine 100 Mg. The pills are ...

2 REPLIES
Lamotrigine side effects

I have been taking this medicine for the last 9 months. Whenever my dose is increased above 100mg i am facing body aches...

2 REPLIES
Lamotrigine - feelings of insecurity and despair

Pending a formal diagnosis (one psychiatrist felt I was low-level bipolar, my current psychiatrist feels I have a severe...

1 REPLY
lamotrigine is this an opioid

I need to know if this medication is an opioid ## Hello, Twiggy! How are you? No, the FDA classifies Lamotrigine as an a...

1 REPLY
lamotrigine and vistaril

My girlfriend just got prescribed these 2 meds together for bipolar disorder. Is this safe? The vistaril is 50mg twice a...

1 REPLY
lamotrigine 100mg

pink 463 ## Does it also have a 93 on it or the word TEVA? The newer tablets will have Teva on it, since they are gettin...

1 REPLY
lamotrigine m l 54

tablet has ml54 on it ## Located a match to a round blue pill with M above L54, it's Lamotrigine 200 mg. Lamotrigine...

1 REPLY